# SDR SWAA2021081005420

- Difficulty date: August 2, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 26,819 hours, 11,842 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Nut Plate
- Condition: Corroded
- Location: Lt Emer Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD + AFT OVERWING EMEGENCY EXIT DOORS LOWER LIFT HANDLE NUTPLATES CORRODED / REMOVED AND REPLACED I/A/W SRM 51-40-02
